APM  Vol.4 No.1 , January 2014
S-Injective Modules and Rings

We introduce and investigate the concept of s-injective modules and strongly s-injective modules. New characterizations of SI-rings, GV-rings and pseudo-Frobenius rings are given in terms of s-injectivity of their modules.

Cite this paper: N. Zeyada, "S-Injective Modules and Rings," Advances in Pure Mathematics, Vol. 4 No. 1, 2014, pp. 25-33. doi: 10.4236/apm.2014.41004.

[1]   C. Faith, “Algebra II Ring Theory,” Springer-Verlag, Berlin, 1976.

[2]   F. Kasch, “Modules and Rings,” L.M.S. Monograph No. 17. Academic Press, New York, 1982.

[3]   W. K. Nicholson and M. F. Yousif, “Quasi-Frobenius Rings,” In: Cambridge Tracts in Mathematics, Vol. 158, Cambridge University Press, Cambridge, 2003.

[4]   M. F. Yousif and Y. Zhou, “Semi-Regular, Semi-Perfect and Perfect Rings Relative to an Ideal,” Rocky Mountain Journal of Mathematics, Vol. 32, No. 4, 2002, pp. 1651-1671.

[5]   K. R. Goodearl, “Singular Torsion and the Splitting Properties,” Memoirs of the American Mathematical Society, Vol. 124, 1972.

[6]   F. W. Anderson and K. R. Fuller, “Rings and Categories of Modules,” Springer-Verlag, Berlin/New York, 1974.

[7]   M. F. Yousif, Y. Zhou and N. Zeyada, “On Pseudo-Frobenius rings,” Canadian Mathematical Bulletin, Vol. 48, No. 2, 2005, pp. 317-320.